| Model Number |
72400160 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
05/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72400024.Serial number: n/a batch/lot number: 328453013.Model/catalog description: balloon.Unique identifier (udi) # (b)(4).Model number/catalog number: 72400098 serial number: n/a batch/lot number: 329627012.Model/catalog description: pump.Unique identifier (udi) # (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptom is a known risk associated with this device type and indicated as such in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced recurring urinary incontinence.As a result, the device was explanted and replaced.No further patient complications were reported.